# SDR ASAA2015020210560

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,367 hours, 7,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A811220
- Condition: Corroded
- Location: Bs 303-348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SILL SUPPORT ANGLE HAS LIGHT CORROSION AROUND SEVERAL NUTPLATES. ACFT GROUNDED. REMOVED CORROSION FOUND TO BE WITHIN ALLOWABLE LIMITS ON FWD ENTRY DOOR SILL SUPPORT ANGLE IAW SRM 53-10-15.  REMOVED DOT X328 ORIGINAL MATERIAL .080 REMOVED .001 REMAINING MAT .079.
